MathSciNet Relay Station
MathSciNet bibliographic data
MR1757788 35B45 (35K60)
Quittner, P. A priori bounds for global solutions of a semilinear parabolic problem. Acta Math. Univ. Comenian. (N.S.) 68 (1999), no. 2, 195–203.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement